# SDR SWIA201127897

- Difficulty date: September 23, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 23,581 hours, 20,035 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING STRIP FROM ROW 1 THROUGH 5 IS OUT.  (FLT 6279)  RECONNECTED CONNECTOR AT NR 2 EMERGENCY LIGHT BATTERY PACK.
